# SDR CALA2025112111398

- Difficulty date: November 20, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 80,115 hours, 29,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT FLOOR WEB IS CRACKED AT BS 1016, RBL 19.   REMOVED AND REPLACED CRACKED FLOOR WEB IAW BAC DWG 147A5700 REV -.
